Talc lung in a drug abuser

@article{Hill1990TalcLI,
  title={Talc lung in a drug abuser},
  author={A. D. Hill and M. Toner and M. FitzGerald},
  journal={Irish Journal of Medical Science},
  year={1990},
  volume={159},
  pages={147-148}
}
SummaryWe report a case of intravenous talcosis in a 36 year old woman. Although she initially denied drug abuse clinical suspicion was aroused by the finding of obliterated peripheral veins, a pleural rub and a peripheral nodular lesion on chest x-ray. Diagnosis of intravenous talcosis was confirmed by finding birefringent particles on transbronchial biopsy. Confronted with this evidence the patient admitted long-standing drug abuse, including intravenous injection of crushed methadone tablets… Expand
11 Citations
A sudden death with lung embolism after inadvertent infusion of zinc oxide shake lotion.
  • 3
Nonthrombotic pulmonary embolism: a radiological perspective.
  • 7
Emphysema in the Nonsmoker
  • 2
Thrombotic and nonthrombotic pulmonary arterial embolism: spectrum of imaging findings.
  • D. Han, K. Lee, +5 authors H. Byun
  • Medicine
  • Radiographics : a review publication of the Radiological Society of North America, Inc
  • 2003
  • 154
High-resolution CT and CT angiography of peripheral pulmonary vascular disorders.
  • 62
Pulmonary Vascular Imaging Using CT
  • 1
...
1
2
...